# SDR ASAA2021090735883

- Difficulty date: September 7, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 26,809 hours, 8,613 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 40DGCP
- Condition: Inoperative
- Location: Wx Radar Sys
- Part time: 29,481 hours, 10,245 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PWS FAIL FLAG ILLUMINATED ON BOTH CA'S & FO'S DISPLAYS DURING APPROACH, CONTINUED UNTIL TOUCHDOWN. GROUNDED - YES. REMOVED AND REPLACED WEATHER RADAR RECEIVER/TRANSMITTER REF B737-900 AMM 34-43-41, OPS CHECK GOOD.
